Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having parocen CR. Medicine not getting dissolved. Having symptoms of relapse. Possible reason?

hi dr i am on parocen CR 25 mg once a day from last 2 years. i was doing well but from few days my dose is not getting dissolved. it come out with the stool . now i am having symptoms of relapse. please guide me whats wrong with me? why my dose is not getting dissolved. what should i do now. what can be the cause. i worried because I am J poucher. waiting for your answer
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
lot of drugs actually come out of the body after their active I gradients are absorbed .A tablet coming out is not a proof that it is not avialable to work.
Your relapse symptoms are probably not related to your observation.
Please consult your doctor if symptoms worsens.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

There are other forms of the same drug - instead of controlled release
Also there are other companies..
Discuss with your doctor and change...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 12 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor